# SDR 3EJA928JS070425

- Difficulty date: July 4, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N928JS
- Make and model: Cessna 750
- Aircraft serial: 7500136
- Aircraft time: 7,518 hours, 4,244 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Lost
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

LOST PRESSURIZATION AT FL240. NOTIFIED ATC AND REQUESTED A DECENT.
